# SDR SWAA2015041338475

- Difficulty date: March 27, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 87,292 hours, 65,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BUTT SPLICE CORRODED AT BS 196.5+5, RBL 2.  REPAIRED BUTT SPLICE IAW ER & EA.
